How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46927
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I am a 28 year old male, diabetic for 14 years. For over a

Customer Question

I am a 28 year old male, diabetic for 14 years. For over a year now I have been having odd symptoms which are worsening. Constantly tired. often vomiting but not hyper or hypo. I am often shivering even with many layers of clothing and bedding. This is happening more often and I dont know why.. Can you help me please. The symptoms seem too vague to go to a gp
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

how is your glucose control?

Dr. David :

have you had your thyroid hormone levels checked?

Dr. David :

with a TSH blood level?

Customer:

Glucose control is variable

Customer:

I have not had a thyroid check

Customer:

do not know what TSH is

Dr. David :

TSH is thyroid stimulating hormone

Dr. David :

and is a good measure of your thyroid hormone level.

Dr. David :

talk to your doctor about getting this blood test to check your thyroid levels.

Dr. David :

abnormal thyroid hormone levels can cause fatigue, shivering, feeling cold

Dr. David :

it sounds like you could be hypothyroid or have too low thyroid hormones

Dr. David :

that would mean a high TSH level.

Dr. David :

do you have other questions?

Dr. David :

hello?

Customer:

considering

Dr. David :

considering what?

Dr. David and 3 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

no more questions thanks

Expert:  Dr. David replied 3 years ago.
thanks for your positive feedback befor

thanks for using JustAnswer.com